# SDR DALA2022010108193

- Difficulty date: December 29, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 THE VERT-STAB R/H HONEYCOMB PNL DELAMINATION BETWEEN AUX SPAR AND FRONT SPAR AND FSS 170.259 TO FSS 195.390, CORRECTIVE ACTION: DELAMINATION REPAIRED ON THE VERT-STAB R/H HONEYCOMB PNL BETWEEN AUX SPAR AND FRONT SPAR PER PRI 595888. (2068072)
